Advertisement

Collectanea Mathematica

, Volume 65, Issue 1, pp 1–16 | Cite as

\((q;r)\)-Dominated holomorphic mappings

  • D. Achour
  • A. T. BernardinoEmail author
Article

Abstract

In this paper we introduce and explore the notion of \((q;r)\)-dominated homogeneous polynomials. Among other results, we show that this concept lead to an ideal of polynomials which is a global holomorphy type and thus we introduce a natural version of \(( q;r)\)-dominated holomorphic mappings.

Keywords

Absolutely \((p;q;r)\)-summing Pietsch domination theorem  Homogeneous polynomials Multilinear mappings theorem 

Mathematics Subject Classification (2000)

47B10 47H60 46G25 

References

  1. 1.
    Achour, D.: Multilinear extensions of absolutely \((p;q;r)\)-summing operators. Rendiconti del Circolo Matematico di Palermo 60, 337–350 (2011)CrossRefzbMATHMathSciNetGoogle Scholar
  2. 2.
    Achour, D., Mezrag, L.: On the Cohen strongly \(p\)-summing multilinear operators. J. Math. Anal. Appl. 327, 550–563 (2007)CrossRefzbMATHMathSciNetGoogle Scholar
  3. 3.
    Achour, D., Saadi, K.: A polynomial characterization of Hilbert spaces. Collect. Math. 61(3), 291–301 (2010)CrossRefzbMATHMathSciNetGoogle Scholar
  4. 4.
    Alencar, R., Matos, M.C.: Some classes of multilinear mappings between Banach spaces Pub. Dep. An. Mat. Univ. Complut. Madrid 12 (1989)Google Scholar
  5. 5.
    Bernardino, A.T.: On cotype and a Grothendieck-type theorem for absolutely summing multilinear operators. Quaestiones Mathematicae 34, 203–207 (2011)CrossRefMathSciNetGoogle Scholar
  6. 6.
    Bernardino, A.T., Pellegrino, D., Seoane-Sepúlveda, J.B., Souza, M.L.V.: Absolutely summing operators revisited: New directions in the nonlinear theory (preprint)Google Scholar
  7. 7.
    Botelho, G.: Ideals of polynomials generated by weakly compact operators. Note Mat. 25, 69–102 (2005)MathSciNetGoogle Scholar
  8. 8.
    Botelho, G., Braunss, H.-A., Junek, H., Pellegrino, D.: Holomorphy types and ideals of multilinear mappings. Studia Mathematica 177, 43–65 (2006)CrossRefzbMATHMathSciNetGoogle Scholar
  9. 9.
    Botelho, G., Pellegrino, D.: Two new properties of ideals of polynomials and applications. Indag. Math. (N.S.) 16, 157–169 (2005)Google Scholar
  10. 10.
    Çaliskan, E., Pellegrino, D.M.: On the multilinear generalizations of the concept of absolutely summing operators. Rocky Mount. J. Math. 37, 1137–1154 (2007)CrossRefzbMATHGoogle Scholar
  11. 11.
    Carando, D., Dimant, V., Muro, S.: Coherent sequences of polinomial ideals on Banach spaces. Mathematische Nachrichten 282, 1111–1133 (2009)CrossRefzbMATHMathSciNetGoogle Scholar
  12. 12.
    Cohen, J.S.: Absolutely \(p\)-summing, \(p\)-nuclear operators and their conjugates. Math. Ann. 201, 177–200 (1973)CrossRefzbMATHMathSciNetGoogle Scholar
  13. 13.
    Defant, A., Floret, K.: Tensor Norms and Operator Ideals. Mathematical Studies, vol. 176. North-Holland, Amsterdam (1993)Google Scholar
  14. 14.
    Diestel, J., Jarchow H., Tonge, A.: Absolutely summing operators. Cambridge University Press, London (1995)Google Scholar
  15. 15.
    Dineen, S.: Complex Analysis in Locally Convex Spaces. North-Holland, Amsterdam (1981)Google Scholar
  16. 16.
    Geiss, S.: Ideale Multilinearer Abbildungen. Diplomarbeit, New York (1984)Google Scholar
  17. 17.
    Lindenstrauss, J., Pelczynsky, A.: Absolutely summing operators in \({{L}_{p}}\)-spaces and their applications. Studia Mathematica 29, 275–324 (1968)zbMATHMathSciNetGoogle Scholar
  18. 18.
    Klaus, F.: On ideals of \(n\)-homogeneous polynomials on Banach spaces. In: Proceedings of the Fest-Colloquium in honour of Professor A. Mallios, University of Athens, pp. 19–38 (2002)Google Scholar
  19. 19.
    Matos, M.C.: On multilinear mappings of nuclear type. Rev. Mat. Comput. 6, 61–81 (1993)zbMATHMathSciNetGoogle Scholar
  20. 20.
    Matos, MC.: Absolutely summing holomorphic mappings. An. Acad. Bras.Ci. 68, 1–13 (1996)Google Scholar
  21. 21.
    Meléndez, Y., Tonge, A.: Polynomials and the Pietsch domination theorem. Math. Proc. Roy. Irish Acad. 99A, 195–212 (1999)zbMATHGoogle Scholar
  22. 22.
    Mezrag, L., Saadi, K.: Inclusion theorems for Cohen strongly summing multilinear operators. Bull. Belg. Math. Soc. Simon Stevin 16, 1–11 (2009)zbMATHMathSciNetGoogle Scholar
  23. 23.
    Mujica, X.: \(\tau (p;q)\)-summing mappings and the domination theorem. Port. Math. 65(2), 211–226 (2008)CrossRefzbMATHMathSciNetGoogle Scholar
  24. 24.
    Mujica, J.: Complex Analysis in Banach Spaces, Holomorphic Functions and Domains of Holomorphy in Finite and Infinite Dimensions, vol. 120. North-Holland Mathematics Studies, Amster-dam (1986)Google Scholar
  25. 25.
    Nachbin, L.: Topology on Spaces of Holomorphic Mappings. In: Ergeb. Math. Grenzgeb, vol. 47. Springer, Berlin (1969)Google Scholar
  26. 26.
    Pellegrino, D., Santos, J., Seoane-Sepúlveda, J.B.: Some techniques on nonlinear analysis and applications. Adv. Math. 229(2), 1235–1265 (2012)CrossRefzbMATHMathSciNetGoogle Scholar
  27. 27.
    Pellegrino, D., Ribeiro, J.O.: On multi-ideals and polynomial ideals of Banach spaces: a new approach to coherence and compatibility. arXiv:1101.1992v3 [math.FA]Google Scholar
  28. 28.
    Pietsch, A.: Ideals of multilinear functionals (designs of a theory). In: Proceedings of the Second International Conference on Operator Algebras, Ideals, and their Applications in Theoretical Physics (Leibzig), pp. 185–199. Teubner-Texte (1983)Google Scholar
  29. 29.
    Pietsch, A.: Operator Ideals. Deutsch. Verlag Wiss/North-Holland, Berlin/Amsterdam (1978/1980)Google Scholar
  30. 30.
    Popa, D.: Reverse inclusions for multiple summing operators. J. Math. Anal. Appl. 350, 360–368 (2009)CrossRefzbMATHMathSciNetGoogle Scholar

Copyright information

© Universitat de Barcelona 2012

Authors and Affiliations

  1. 1.University of M’sila, Laboratoire d’Analyse Fonctionnelle et Géométrie des EspacesM’silaAlgeria
  2. 2.Centro de Ensino Superior do SeridóUniversidade Federal do Rio Grande do NorteCaicóBrazil

Personalised recommendations